MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI
Catalog Number 1011-2447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the ecoin device on (b)(6) 2025 and the device was activated on (b)(6) 2025 with an amplitude setting of 2 ma.Additionally, the device was reprogrammed on (b)(6) 2026 with an amplitude setting of 4 ma.On (b)(6) 2026, the patient reported the ecoin device was causing periodic pain at the bottom of their incision near the ecoin device which prohibited them from some of their daily activities such as walking/exercising.The pain was not attributed to device stimulation.The patient detailed the pain began once the device was implanted and although the incision was healed, it was still very bothersome and was described as feeling "electrical or sharp." additionally, the patient reported their urinary symptoms were so severe, they had to take overactive bladder (oab) medication.An explant procedure was performed on (b)(6) 2026 due to patient experiencing pain.No further information is avaliable at this time and needs further resolution.
 
Additional Manufacturer Narrative
The adverse event is pending examination by the clinical principal investigator.The complaint will be updated when the examination is complete.The device history file for both the ecoin device (503275) including the sterile load history report (300-974) and the procedural kit lot (301355) available at the implantation facility were reviewed and there were no related issues found.The ecoin device is used to treat urgency urinary incontinence.The cause of the pain is unknown.The investigation findings do not lead to a clear conclusion on the cause of the reported issue.Therefore, the root cause code was selected as unable to determine.

Brand Name
ECOIN PERIPHERAL NEUROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer Contact
aishwarya kalyankar
28464 westinghouse pl.
valencia, CA 91355
MDR Report Key25355437
Report Number3010878085-2026-00009
Device Sequence Number21305227
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)240716(17)260716
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2026
Device Catalogue Number1011-2447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale